MAUDE Adverse Event Report: ARGON MEDICAL DEVICES SUPERCORE BIOPSY INSTRUMENT 18GA X 15CM

ARGON MEDICAL DEVICES SUPERCORE BIOPSY INSTRUMENT 18GA X 15CM
Model Number 701118150
Medical Device Problem Code Failure to Obtain Sample (2533)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 04/27/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The sample is indicated as returned.As of the date of this report, the sample has not been evaluated.A follow-up report will be provided once the device has been reviewed.
 
Event or Problem Description
In connection with biopsy, the biopsy needle breaks.It is discovered then, we will put the tissue sample on millipore.Then the inner part is completely loose and we cannot get any tissue sample out of the "sled".If there is one at all.Update: (translated) from danish agency.In connection with ultrasonically guided biopsy of liver metastasis, the inner needle goes all the way out by pushing it into place, the inner needle does not enter the outer needle as it should (when the tissue sample from the metastasis must be secured on millipore paper), but into the finger of the doctor.The spring in the needle broke.Has been reported as an industrial injury.It fails to get the tissue sample out.Therefore it was necessary to take a new biopsy from liver the metastases, at increased risk of patient.
 
Additional Manufacturer Narrative
Corrected information provided in h.6.And h.11.A review of the manufacturing and inspection records for this lot was conducted.No deviations or non-conformances were found.One opened sample was returned from the customer for review.A visual inspection was performed on the returned product.It was found that the plunger came off, inhibiting the device to function as intended.The complaint was confirmed.Sustaining engineering project has been initiated to investigate the issue in detail and identify the root cause and implement the corrective action to address the issue.
 
Additional Manufacturer Narrative
A review of the manufacturing and inspection records for this lot was conducted, and no deviations or non-conformances were recorded.A review of the sample returned by the customer was performed.One sealed sample and one opened sample were returned.The customer returned the pusher wire and the cartridge.The were was no damage found to the returned product.The customer did not return the filter and without the filter, it is not possible to evaluate the filter expansion defect reported by the customer.Therefore, the complaint could not be confirmed.Since the complaint could not be confirmed, no further evaluation or corrective action is required at this time.

Brand Name
SUPERCORE BIOPSY INSTRUMENT 18GA X 15CM
Common Device Name
SUPERCORE
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
kelly mayer
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key19189461
Report Number0001625425-2024-01002
Device Sequence Number18218950
Product Code KNW
UDI-Device Identifier00886333005888
UDI-Public(01)00886333005888(17)290925(10)11499933
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K974814
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number701118150
Device Lot Number11499933
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/26/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2024
Supplement Date Received by Manufacturer06/20/2024
07/16/2024
Initial Report FDA Received Date04/26/2024
Supplement Report FDA Received Date07/16/2024
07/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown